MAUDE Adverse Event Report: PHILIPS ULTRASOUND EPIQ CVX; SYSTEM, IMAGING, PULSED DOPPLER, ULTRASONIC

PHILIPS ULTRASOUND EPIQ CVX; SYSTEM, IMAGING, PULSED DOPPLER, ULTRASONIC
Model Number 989605488741
Medical Device Problem Code Material Integrity Problem (2978)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/12/2025
Type of Reportable Event Malfunction
Event or Problem Description
A customer reported their x8-2t transducer had a hole in the tip with exposed metal.The transducer was associated with the epiq cvx ultrasound system at the customer¿s site.This issue was found outside of clinical use.There was no patient or user harm associated with this event.A philips service engineer replaced the transducer to resolve the customer¿s immediate concerns.Philips has started an investigation, and upon completion, a follow up report will be submitted.
 
Additional Manufacturer Narrative
A thorough investigation of the reported problem confirmed the x8-2t transducer had a hole in the tip with exposed metal.It was determined the cause was a result of improper reprocessing and bite marks.There is no design defect and there is no further action.The transducer was replaced to address the customer's immediate concerns, and the replacement transducer is in service with no further similar issues.

Brand Name
EPIQ CVX
Common Device Name
SYSTEM, IMAGING, PULSED DOPPLER, ULTRASONIC
Manufacturer (Section D)
PHILIPS ULTRASOUND
22100 bothell everett highway
bothell WA 98021
Manufacturer (Section G)
PHILIPS ULTRASOUND
22100 bothell everett highway
bothell WA 98021
Manufacturer Contact
ondrea bermudez
22100 bothell everett highway
bothell, WA 98021
MDR Report Key23947684
Report Number3019216-2026-000001
Device Sequence Number13432786
Product Code IYN
UDI-Device Identifier00884838088658
UDI-Public(01)00884838088658
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K132304
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial,Followup
Report Date (Section B) 03/24/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number989605488741
Device Catalogue Number795231
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 12/12/2025
Supplement Date Received by Manufacturer03/05/2026
Initial Report FDA Received Date01/02/2026
Supplement Report FDA Received Date03/24/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/05/2018
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown